| Catalog Number |
FL19H |
| Medical Device Problem Code |
Positioning Failure (1158)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.7 devices were functionally/visually inspected in the field.The devices were repaired and returned to use.Evaluation results findings (components/results).2 devices: cable, mechanical/structural / mechanical problem identified.1 device: latch / dust or dirt problem identified.1 device: latch; rod/shaft / mechanical problem identified.1 device: side rail / dust or dirt problem identified.1 device: side rail / mechanical problem identified.1 device: side rail / deformation problem.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1- march 31, 2026.This report summarizes 7 malfunction events(s), where it was reported the devices experienced end/siderail cannot latch upright, mid-position, or stuck at lowest height or access door unexpectedly opens.No adverse consequence or clinically relevant delay in treatment was reported.